Acta Applicandae Mathematica

, Volume 63, Issue 1, pp 151–164

Quantum Cable Equations in Terms of Generalized Operators

  • Zhiyuan Huang
  • Caishi Wang
  • Xiangjun Wang
Article

DOI: 10.1023/A:1010776120045

Cite this article as:
Huang, Z., Wang, C. & Wang, X. Acta Applicandae Mathematicae (2000) 63: 151. doi:10.1023/A:1010776120045

Abstract

A quantum cable equation in the sense of generalized operators is introduced. The existence and uniqueness of solutions are established and the continuity and a Markov-like property of the solution are obtained.

white noise quantum cable equation generalized operator 

Copyright information

© Kluwer Academic Publishers 2000

Authors and Affiliations

  • Zhiyuan Huang
    • 1
  • Caishi Wang
    • 1
    • 2
  • Xiangjun Wang
    • 1
  1. 1.Department of MathematicsHuazhong University of Science and Technology, WuhanHubeiP.R. China
  2. 2.Department of Computer ScienceNorthwest Normal University, LanzhouGansuP.R. China

Personalised recommendations